Rocky Mountain Journal of Mathematics

Lower bounds for the hyperbolic metric in convex regions

C. David Minda

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 13, Number 1 (1983), 61-70.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250128030

Digital Object Identifier
doi:10.1216/RMJ-1983-13-1-61

Mathematical Reviews number (MathSciNet)
MR692577

Zentralblatt MATH identifier
0517.30022

Citation

Minda, C. David. Lower bounds for the hyperbolic metric in convex regions. Rocky Mountain Journal of Mathematics 13 (1983), no. 1, 61--70. doi:10.1216/RMJ-1983-13-1-61. http://projecteuclid.org/euclid.rmjm/1250128030.


Export citation